Please use this identifier to cite or link to this item:
Files in This Item:
File SizeFormat 
665336098.pdf131,36 kBAdobe PDFView/Open
Title: Extensions of the control variational method : dedicated to Prof. Dr. Fredi Tröltzsch on the occasion of his 60th birthday
Authors: Sprekels, JürgenTiba, DanTröltzsch, Fredi
Issue Date: 2010
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1572, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: The control variational method is a development of the variational approach, based on optimal control theory. In this work, we give an application to a variational inequality arising in mechanics and involving unilateral conditions both in the domain and on the boundary, and we explore the extension of the method to time-dependent problems
Keywords: Optimal control; calculus of variations; contact problems; evolution problems
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.